# SDR EE4Y20110009

- Difficulty date: January 10, 2011
- Submitted: January 10, 2011
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N591EL
- Make and model: Airbus A318-111
- Aircraft serial: 2333
- Aircraft time: 21,187 hours, 10,962 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Seal
- Part number: 23804049
- Condition: Worn
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE CORE NOZZLE INNER AND OUTER PYLON SEAL WITH WEAR.
